# SDR REXA2022060601019

- Difficulty date: February 24, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,082 hours, 20,996 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Part number: SH670314127
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER HAS AREA OF CORROSION WITH 100% MATERIAL LOSS.	REMOVE AND REPLACE SEAL STRIKER.
